# SDR SWAA2015072342180

- Difficulty date: July 8, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT LOWER SURFACE CORRODED AT BS 727D+4, LBL 12, LOWER SURFACE.  REPAIRED SUPPORT IAW SRM.
